PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 30 | 1 | 35-52
Tytuł artykułu

Asymptotic behaviour of semigroups of operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
30
Numer
1
Strony
35-52
Opis fizyczny
Daty
wydano
1994
Twórcy
  • St., John's College, Oxford OX1 3JP, England
Bibliografia
  • [1] H. Alexander, On a problem of Stolzenberg in polynomial convexity, Illinois J. Math. 22 (1978), 149-160.
  • [2] G. R. Allan, A. G. O'Farrell and T. J. Ransford, A Tauberian theorem arising in operator theory, Bull. London Math. Soc. 19 (1987), 537-545.
  • [3] G. R. Allan and T. J. Ransford, Power-dominated elements in a Banach algebra, Studia Math. 94 (1989), 63-79.
  • [4] W. Arendt, Resolvent positive operators, Proc. London Math. Soc. 54 (1987), 321-349.
  • [5] W. Arendt and C. J. K. Batty, Tauberian theorems and stability of one-parameter semigroups, Trans. Amer. Math. Soc. 306 (1988), 837-852.
  • [6] W. Arendt and C. J. K. Batty, A complex Tauberian theorem and mean ergodic semigroups, preprint.
  • [7] W. Arendt, F. Neubrander and U. Schlotterbeck, Interpolation of semigroups and integrated semigroups, Semesterbericht Funktionalanalysis Tübingen 15 (1988/89), 1-14.
  • [8] W. Arendt and J. Prüss, Vector-valued Tauberian theorems and asymptotic behavior of linear Volterra equations, SIAM J. Appl. Math. 23 (1992), 412-448.
  • [9] R. Arens, Inverse-producing extensions of normed algebras, Trans. Amer. Math. Soc. 88 (1958), 536-548.
  • [10] C. J. K. Batty, Tauberian theorems for the Laplace-Stieltjes transform, ibid. 322 (1990), 783-804.
  • [11] C. J. K. Batty and D. A. Greenfield, On the invertibility of isometric semigroup representations, preprint.
  • [12] C. J. K. Batty and Vũ Quôc Phóng, Stability of individual elements under one-parameter semigroups, Trans. Amer. Math. Soc. 322 (1990), 805-818.
  • [13] C. J. K. Batty and Vũ Quôc Phóng, Stability of strongly continuous representations of abelian semigroups, Math. Z. 209 (1992), 75-88.
  • [14] E. B. Davies, One-Parameter Semigroups, Academic Press, London, 1980.
  • [15] O. El Mennaoui, Comportement asymptotique des semi-groupes intégrés, J. Comput. Appl. Math., to appear.
  • [16] J. Esterle, E. Strouse and F. Zouakia, Theorems of Katznelson-Tzafriri type for contractions, J. Funct. Anal. 94 (1990), 273-287.
  • [17] J. Esterle, E. Strouse and F. Zouakia, Stabilité asymptotique de certains semigroupes d'opérateurs, J. Operator Theory, to appear.
  • [18] I. Gelfand, Zur Theorie der Charaktere der abelschen topologischen Gruppen, Mat. Sb. 9 (51) (1941), 49-50.
  • [19] D. A. Greenfield, D.Phil. thesis, Oxford, in preparation.
  • [20] E. Hille and R. S. Phillips, Functional Analysis and Semi-groups, Amer. Math. Soc., Providence, 1957.
  • [21] S. Huang and F. Räbiger, Superstable $C_0$-semigroups on Banach spaces, preprint.
  • [22] A. E. Ingham, On Wiener's method in Tauberian theorems, Proc. London Math. Soc. 38 (1935), 458-480.
  • [23] Y. Katznelson and L. Tzafriri, On power bounded operators, J. Funct. Anal. 68 (1986), 313-328.
  • [24] J. Korevaar, On Newman's quick way to the prime number theorem, Math. Intelligencer 4 (1982), 108-115.
  • [25] U. Krengel, Ergodic Theorems, de Gruyter, Berlin, 1985.
  • [26] Yu. I. Lyubich, On the spectrum of a representation of an abelian topological group, Dokl. Akad. Nauk SSSR 200 (1971), 777-780 (in Russian); English transl.: Soviet Math. Dokl. 12 (1971), 1482-1486.
  • [27] Yu. I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birkhäuser, Basel, 1988.
  • [28] Yu. I. Lyubich and Vũ Quôc Phóng, Asymptotic stability of linear differential equations on Banach spaces, Studia Math. 88 (1988), 37-42.
  • [29] Yu. I. Lyubich and Vũ Quôc Phóng, A spectral criterion for almost periodicity of one-parameter semigroups, Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. 47 (1987), 36-41 (in Russian).
  • [30] Yu. I. Lyubich and Vũ Quôc Phóng, A spectral criterion for almost periodicity of representations of abelian semigroups, ibid. 51 (1987) (in Russian).
  • [31] R. Nagel and F. Räbiger, Superstable operators on Banach spaces, Israel J. Math. 81 (1993), 213-226.
  • [32] B. Sz.-Nagy and C. Foiaş, Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, 1970.
  • [33] D. J. Newman, Simple analytic proof of the prime number theorem, Amer. Math. Monthly 87 (1980), 693-696.
  • [34] G. K. Pedersen, C*-Algebras and Their Automorphism Groups, Academic Press, London, 1979.
  • [35] Vũ Quôc Phóng, Theorems of Katznelson-Tzafriri type for semigroups of operators, J. Funct. Anal. 103 (1992), 74-84.
  • [36] G. M. Sklyar and V. Ya. Shirman, On the asymptotic stability of a linear differential equation in a Banach space, Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. 37 (1982), 127-132 (in Russian).
  • [37] G. Stolzenberg, Polynomially and rationally convex sets, Acta Math. 109 (1963), 259-289.
  • [38] E. L. Stout, The Theory of Uniform Algebras, Bogden & Quigley, Tarrytown-on-Hudson, 1971.
  • [39] J. Wermer, Banach Algebras and Several Complex Variables, Springer, New York, 1976.
  • [40] W. Żelazko, On a certain class of non-removable ideals in Banach algebras, Studia Math. 44 (1972), 87-92.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv30z1p35bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.